Posted by: DEE | 2012-02-29


Dear Dr i have pulmonary embolism was on warfarin since last year aug till feb this year my dr said i must stop the warfarin however I always had a hair loss problem and when i found out i had clots i was on cyprterone tablet but stopped it immediately then i went to my dermotologist last week told him about the pulmonary embolism and taht im off warfarin he must me on FINPECIA FOR 6 MONTHS and said its safe seeing that im alergic to hormonal meds MY QUESTION IS , IS IT SAFE becase the leaflet inside says its not for female but he gave it to me please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The dermatologist will be well informed and he/she will have experience using this drug. Please ask him/her why in particular this drug was prescribed for you.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.